# SDR QXEA200700349

- Difficulty date: March 4, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 14,765 hours, 15,017 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Part serial: 288
- Condition: Malfunctioned
- Location: Nr 1 Oil Cooler
- Part time: 2,007 hours, 17,749 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2422: AFTER TAKEOFF, OIL TEMP CONTINUED TO CLIMB THRU ABOUT 15000 FT.  TEMP WAS ABOUT 90 DEG.  AFTER LEVEL OFF WITH CRUISE POWER SET, TEMP FLUCTUATED FROM 97 TO 86 AT ABOUT 1 MINUTE AT A TIME.  IT WAS ABOVE 90 FOR THE FIRST 30 MINUTES OF FLIGHT.  AFTER THAT IT STABLIZED AT 77-78.  DURING TAXI IN, IT CLIMBED AGAIN TO 88.  MAINTENANCE REMOVED AND REPLACED THE NR 1 OIL COOLER AIR OUTLET FLAP ACTUATOR IAW Q400 AMM 79-21-31-000-801 AND 79-21-31-400-801.  OPS CHECK OF THE ACTUATOR WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
